MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS GS PREMIUM; ANESTHESIA UNITS
Model Number 8607000
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that due to a disconnected pressure hose on the back of the machine a ventilator failure occurred.No injury reported.
 
Additional Manufacturer Narrative
It was reported that the ventilator failure was caused by a disconnected pressure hose.It can be assumed that the silicone hose on the interface panel on the back of the device normally connected with the cosy got disconnected e.G.By moving the device or the cosy.It is also possible that someone got caught on the hose during handling and pulled it off the nozzle.The reported ventilator failure can be explained by disconnection of this pressure hose as the required pressure for ventilation in this case is no longer build up.The device reacted to the situation as specified by posting a corresponding "vent fail" alarm.The user can switch to manual ventilation as described in the instructions for use.Monitoring is still functional.Finally, it can be concluded that the reported issue was not caused by a device malfunction but by a handling issue which has led to disconnection of the pressure hose.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is subject to permanent monitoring by the responsible product quality board and is rated as acceptable.

Brand Name
FABIUS GS PREMIUM
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24686270
Report Number9611500-2026-00126
Device Sequence Number9652930
Product Code BSZ
UDI-Device Identifier04048675041467
UDI-Public(01)04048675041467(11)170227(17)170722(93)8607000-69
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011404
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown